This is Dr. David
watery diarrhea for 4-5 days could make him very very dehydrated.
this can lead to inflammation of his kidneys and his kidneys not working well
is he urinating at all?
he could be severely constipated or have a bowel blockage or bowel infection like clostrium difficile infection.
has he been on antibiotics recently before the diarrhea? antibiotics can lead to clostridium difficile bowel infection and severe diarrhea and dehydration.
he runs the risks for severe dehydration, electrolyte imbalance, kidney infection, even organs shutting down if he doesn't go to the hospital for some blood work and IV fluids.
let me know if you have other questions.
if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions
here is my website if you need to reach me:
Thanks for using JustAnswers.com